# SDR UPS202287

- Difficulty date: February 10, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N915UP
- Make and model: Boeing 727-27C
- Aircraft serial: 19533
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Condition: Corrosion
- Location: Rbl 64
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING 'C' CHECK, MAINTENANCE FOUND CENTER WING BOX UPPER SKIN CORRODED BEYOND LIMITS FORWARD AND AFT OF FRAME 783 RBL 64 BETWEEN STR 15 AND 17.  INSTALLED REPAIR IAW DHC 915-577 AND ENG, FILE NR 727-57-1071.
